# SDR 98ZZZX1866

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181GA
- Make and model: Beech 1900C
- Aircraft serial: UB24
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 11,517 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MCO/FLL - FLT 7168 - PILOT REPORTED RIGHT ENGINE HAD ZERO OIL PRESSURE, ZERO ITT.  CAPTAIN SHUT DOWN ENGINE AND DIVERTED TO PBI.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RIGHT POWERPLANT ASSY.
